Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Taking Plavix for PAD, have stent in leg. Reason for exhaustion and failing memory?

Hi, I am taking Plavix for PAD of which I have had a stint implanted in my leg for the last 10 years or so. My doctor put me on Plavix within the last 5 years or so because the stint gets blocked every couple of years. This requires a clean up of the area from time to time. My question concerns the Plavix I am taking. I have been going through a very rough time in my life with exhaustion and fatigue. I find that my memory is failing as well. I am 53 years old and feel like 73. Can you figure this?

Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
Patients on plavix need prompt medical attention for fever, weakness, extreme
skin paleness, purple skin patches, yellowing of the skin or eyes, or neurological
changes.Memory loss might not be unrelated to the drug.I suggest to discuss with your physician without further delay.Hope this helps.Take care.
Answered: Sun, 13 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor